# SDR ZZDA2012183

- Difficulty date: February 14, 2012
- Submitted: February 14, 2012
- Operation: Air carrier
- Aircraft: N891AT
- Make and model: Boeing 717-200
- Aircraft serial: 55043
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Strap
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO UPPER FRAME STRAP, STA 1002, RBL 10, CORROSION.  ACCOMPLISHED UPPER FRAME STRAP REPLACEMENT PER B717 SRM 51-41-02.  SEE NR 24546.
